Is Anadin Extra Aspirin, Paracetamol, & Caffeine Caplets, 12s Tree Nut Free?
Yes! We believe this product is Tree Nut free as there are no Tree Nut ingredients listed on the label.

Ingredients
Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg
Explore other diets
Often paired with Tree Nut Free
Similar Products
Ore-Ida Extra Crispy Fast Food Fries, French Fried Frozen Potatoes, 26 oz Bag
Mission Gluten Free Extra Thin Yellow Corn Tortillas - 24ct
Smart Balance Omega-3 Buttery Spread with Extra Virgin Olive Oil - 13oz
Knorr Bouillon Chicken Flavor Extra Large Cubes 6 Count - 2.5 Oz
Trader Joe's Spanish Organic Extra Virgin Garlic Flavored Olive Oil
Where to buy
Anadin Extra Aspirin, Paracetamol, & Caffeine Caplets, 12s is available at 2 retailers
MorrisonsOcado
About this product
Unknown · Piece
Flavor
Neutral
Texture
Hard


